ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Coherent States For SU(3)

Mathur, Manu and Sen, Diptiman (2000) Coherent States For SU(3). [Preprint]

WarningThere is a more recent version of this item available.
[img]
Preview
PDF
0012099.pdf

Download (198Kb)

Abstract

We define coherent states for SU(3) using six bosonic creation and annihilation operators. These coherent states are explicitly characterized by six complex numbers with constraints. For the completely symmetric representations (n,0) and (0,m), only three of the bosonic operators are required. For mixed representations (n,m), all six operators are required. The coherent states provide a resolution of identity, satisfy the continuity property, and possess a variety of group theoretic properties. We introduce an explicit parameterization of the group SU(3) and the corresponding integration measure. Finally, we discuss the path integral formalism for a problem in which the Hamiltonian is a function of SU(3) operators at each site.

Item Type: Preprint
Additional Information: J.Math.Phys. 42 (2001) 4181-4196
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 13 Aug 2004
Last Modified: 19 Sep 2010 04:13
URI: http://eprints.iisc.ernet.in/id/eprint/817

Available Versions of this Item

Actions (login required)

View Item View Item